Diffusion à longue portée et opérateurs d’ondes modifiés pour le système Ondes-Schrödinger
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2001-2002), Exposé no. 21, 17 p.
@article{SEDP_2001-2002____A21_0,
     author = {Ginibre, Jean and Velo, Giorgio},
     title = {Diffusion \`a longue port\'ee et op\'erateurs d{\textquoteright}ondes modifi\'es pour le syst\`eme {Ondes-Schr\"odinger}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:21},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2001-2002},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2001-2002____A21_0/}
}
TY  - JOUR
AU  - Ginibre, Jean
AU  - Velo, Giorgio
TI  - Diffusion à longue portée et opérateurs d’ondes modifiés pour le système Ondes-Schrödinger
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:21
PY  - 2001-2002
DA  - 2001-2002///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2001-2002____A21_0/
LA  - en
ID  - SEDP_2001-2002____A21_0
ER  - 
Ginibre, Jean; Velo, Giorgio. Diffusion à longue portée et opérateurs d’ondes modifiés pour le système Ondes-Schrödinger. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2001-2002), Exposé no. 21, 17 p. http://www.numdam.org/item/SEDP_2001-2002____A21_0/

[1] A. Bachelot : Problème de Cauchy pour des systèmes hyperboliques semi-linéaires, Ann. IHP (Anal. non lin.), 1, 453-478 (1984). | Numdam | MR 778979 | Zbl 0566.35068

[2] J. Ginibre, T. Ozawa : Long range scattering for nonlinear Schrödinger and Hartree equations in space dimension n2, Commun. Math. Phys., 151, 619-645 (1993). | MR 1207269 | Zbl 0776.35070

[3] J. Ginibre, G. Velo : Long range scattering and modified wave operators for some Hartree type equations I, Rev. Math. Phys., 12, 361-429 (2000). | MR 1755906 | Zbl 1044.35041

[4] J. Ginibre, G. Velo : Long range scattering and modified wave operators for some Hartree type equations II, Ann. H.P., 1, 753-800 (2000). | MR 1785187 | Zbl 1024.35084

[5] J. Ginibre, G. Velo : Long range scattering and modified wave operators for some Hartree type equations III, Gevrey spaces and low dimensions, J. Diff. Eq. 175, 415-501 (2001). | MR 1855975 | Zbl 0991.35057

[6] J. Ginibre, G. Velo : Long range scattering and modified wave operators for the Wave-Schrödinger system, Ann. H.P., in press. | Zbl 1025.35014

[7] J. Ginibre, G. Velo : Long range scattering and modified wave operators for the Maxwell-Schrödinger system, I The case of vanishing asymptotic magnetic field, Prétirage Orsay, juin 02. | Zbl 1038.35048

[8] N. Hayashi, P. I. Naumkin : Scattering theory and large time asymptotics of solutions to Hartree type equations with a long range potential, preprint, 1997. | MR 1815004 | Zbl 0985.35083

[9] N. Hayashi, P. I. Naumkin : Remarks on scattering theory and large time asymptotics of solutions to Hartree type equations with a long range potential, SUT J. of Math., 34, 13-24 (1998). | MR 1639023 | Zbl 0937.35167

[10] N. Hayashi, T. Ozawa : Modified wave operators for the derivative nonlinear Schrödinger equation, Math. Ann., 298, 557-576 (1994). | MR 1262776 | Zbl 0791.35124

[11] K. Nakanishi : Modified wave operators for the Hartree equation with data, image and convergence in the same space, Commun. Pure Appl. Anal., in press. | MR 1938613 | Zbl 1013.35056

[12] K. Nakanishi : Modified wave operators for the Hartree equation with data, image and convergence in the same space II, Ann. HP, in press. | Zbl 1040.35054

[13] T. Ozawa : Long range scattering for nonlinear Schrödinger equations in one space dimension, Commun. Math. Phys., 139, 479-493 (1991). | MR 1121130 | Zbl 0742.35043

[14] T. Ozawa, Y. Tsutsumi : Asymptotic behaviour of solutions for the coupled Klein-Gordon-Schrödinger equations, in Spectral and Scattering Theory and Applications, Adv. Stud. in Pure Math., Jap. Math. Soc., 23, 295-305 (1994). | MR 1275411 | Zbl 0817.35089

[15] Y. Tsutsumi : Global existence and asymptotic behaviour of solutions for the Maxwell-Schrödinger system in three space dimensions, Commun. Math. Phys., 151, 543-576 (1993). | MR 1207265 | Zbl 0766.35061